# SDR AALA20050619

- Difficulty date: September 26, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - INFLIGHT  CARGO DETECTION AIR STATUS MESSAGE DISPLAYED AFTER TAKEOFF.  RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  REPLACED PLENUM PRESSURE SWITCH FOR NUMBER 4 SMOKE DETECTION BLOWER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
